This is something rehab facilities do -- cold turkey. But cold turkey on benzos can cause seizures, so this is clearly malpractice. Benzos are considered by addiction specialists to be the hardest as to prolonged withdrawals -- but probably only because they don't technically define antidepressants as addictive -- so I would get on the horn with everyone you can think of -- your psychiatrist, the rehab facility, whoever -- and if it comes to it threaten malpractice. I don't know what else you can do. The propanol won't help, it regulates heart rate. The gabapentin might help in the same way as the benzo helped, as it's basically an artificial form of GABA that supposedly acts as GABA does but isn't the same chemical composition and GABA is the neurotransmitter targeted by benzos -- but that will take time to start working and it won't stop your withdrawal if you have some and certainly won't stop seizures. Now, most people don't get seizures, only some do, and a lot of people go on and off drugs as if it were water. You could be one of those. But docs take an oath to first, do no harm, and this isn't the safest way to proceed. Tapering off as slowly as you need to is the way to go. I get it, you abused alcohol, which is bad enough, but you apparently abused it while taking a drug, the benzo, that is highly contraindicated if you consume more than a small amount of alcohol, and right now benzos are on the bad list because of the current campaign against opioid addiction -- docs are running a bit scared of aiding drug abuse. But again, do no harm, and while you abused the alcohol, the benzo was presumably prescribed because you're an anxiety sufferer. So fight back!